# SDR PLG22996E3

- Difficulty date: February 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N747BA
- Make and model: Saab SF340A
- Aircraft serial: 340A148
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warn Light
- Condition: Illuminated
- Location: Landnig Gear
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT NR 4471 - PSM-PWM - UPON GEAR RETRACTION THE CREW NOTED AN OAT HEAT FAULT LIGHT AND A CONFIGURATION WARNING LIGHT. THE AIRCRAFT RETURNED TO PSM AND LANDED WITHOUT INCIDENT.  UPON GEAR EXTENSION, THE FAULT LIGHTS EXTINGUISHED.  MAINTENANCE RESERVICED THE MLG STRUTS AND CYCLED THE GEAR WITH NO FAULTS FOUND.  THE AIRCRAFT WAS TEST FLOWN SUCCESSFULLY AND RETURNED TO SERVICE.  (M)
